Items where Research Group is "Number Theory (former - to 2017)

Group by: Creators | Item Type | Status | No Grouping
Jump to: A | B | S
Number of items: 5.

A

Athreya, J. S., Ghosh, Anish and Prasad, Amritanshu (2012) Ultrametric logarithm laws, II. Monatshefte für Mathematik, 167 (3-4). pp. 333-356. ISSN 0026-9255

B

Baier, S. and Browning, T. D. (2012) Inhomogeneous quadratic congruences. Functiones Et Approximatio, 47 (2). pp. 267-286.

Baier, Stephan, Browning, T.D., Marasingha, G and Zhao, L (2012) Averages of shifted convolutions of d_3(n). Proceedings of the Edinburgh Mathematical Society, 55 (3). pp. 551-576. ISSN 0013-0915

Broussous, P., Secherre, V. and Stevens, S. (2012) Smooth representations of GL_m(D), V: Endo-classes. Documenta Mathematica, 17. pp. 23-77. ISSN 1431-0643

S

Sécherre, Vincent and Stevens, Shaun (2012) Smooth representations of GLm(D) VI: Semisimple types. International Mathematics Research Notices, 2012 (13). pp. 2994-3039. ISSN 1073-7928

This list was generated on Sat Apr 20 03:25:56 2024 UTC.